# SDR FDEA202210072514

- Difficulty date: October 7, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 75,951 hours, 29,203 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Rt Nr6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 SLAT REQUIRES REPLACEMENT DUE TO T/E WEDGE DELAMINATION FOUND ON FEDEX E.O F-  5750-E0336930-P6 REPAIRED #6 SLAT T/E WEDGE IAW FEDEX EA# F-5750-T0370813-P1  - WINGS - FLIGHT   SURFACES - #6 SLAT, TRAILING EDGE WEDGE, ISS 193, DELAMINATION
